Some women are experiencing menstrual changes after receiving the COVID-19 vaccines!
Of course, you know with any medication or vaccine there are side effects or adverse reactions. However, soon after vaccines were mandated, women claim to have begun to experience changes in their menstruation cycles.
According to Time Magazine, doctors and clinicians were initially dismissive to women and not taking their claims seriously about their reported bodily changes. They claimed that there was no “biological mechanism” or “no data” to support the connection of receiving the vaccine and menstruation changes.
Sources confirm that a research study was conducted in April 2021, with more than 39,000 women participating , 91% of people identified as women and 9% identified as gender diverse. Of those participants who reported having regular periods: 41% reported to have heavier bleeding after receiving the vaccines, 44% reported to have no change at all. The women on birth-control who normally don’t experience periods reported a breakthrough bleeding at a high-level number of 71%, 39% of individuals on gender-affirming hormonal medication, and 66% of postmenopausal individuals experienced bleeding.
There were reports of older people who identify as non-White, or Hispanics are reported as having a heavier flow after the vaccination with side effects of experiencing fevers and fatigue. Shockingly, there are even reports of endometriosis, menorrhagia, or fibroids.
It has been indicated that it is currently too soon to conclude the results of the women’s claims due to the study relying on self-reported experiences which would yield to a challenge. Researchers can’t confirm if the vaccine caused the change. But they do have one theory about an immune response to the vaccine. They are making claims that the vaccine may make temporary changes to the body and that changes to menstruation are not “dangerous”
Officials are still pressing the issue that receiving the COVID vaccine is one of the best ways to prevent getting very sick with COVID.